The Solvability and Fractional Optimal Control for Semilinear Stochastic Systems

  • Surendra Kumar Department of Mathematics, University of Delhi, Delhi-110007, India.

Abstract

This paper deals with fractional optimal control for a class of semilinear stochastic equation in Hilbert space setting. To ensure the existence and uniqueness of mild solution, a set of sufficient conditions is constructed. The existence of fractional optimal control for semilinear stochastic system is also discussed. Finally, an example is included to show the applications of the developed theory.

Published
2017-10-01
How to Cite
KUMAR, Surendra. The Solvability and Fractional Optimal Control for Semilinear Stochastic Systems. CUBO, A Mathematical Journal, [S.l.], v. 19, n. 3, p. 01–14, oct. 2017. ISSN 0719-0646. Available at: <http://revistas.ufro.cl/index.php/cubo/article/view/1625>. Date accessed: 10 dec. 2018.

Most read articles by the same author(s)

Obs.: This plugin requires at least one statistics/report plugin to be enabled. If your statistics plugins provide more than one metric then please also select a main metric on the admin's site settings page and/or on the journal manager's settings pages.